@Article{JoaoPedrodosSantosBelfo_12_2021,
   author = "Jo{\~a}o Pedro dos Santos Belfo and Ant{\'o}nio Pedro Aguiar and J. M. Lemos",
   title = "Distributed inverse optimal control for discrete-time nonlinear multi-agent systems",
   journal = "IEEE Control Systems Letters",
   volume = 5,
   pages = "2096-2101",
   publisher = "IEEE",
   number = 6,
   year = 2021,
   month = dec,
   BibTexOrigem = "16169 www.Inesc-ID.pt 2021-10-17"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!